RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 051, 11 страниц (Mi sigma508)  

Эта публикация цитируется в 11 научных статьях (всего в 11 статьях)

Linearization of Second-Order Ordinary Differential Equations by Generalized Sundman Transformations

Warisa Nakpim, Sergey V. Meleshko

School of Mathematics, Institute of Science, Suranaree University of Technology, Nakhon Ratchasima, 30000, Thailand

Аннотация: The linearization problem of a second-order ordinary differential equation by the generalized Sundman transformation was considered earlier by Duarte, Moreira and Santos using the Laguerre form. The results obtained in the present paper demonstrate that their solution of the linearization problem for a second-order ordinary differential equation via the generalized Sundman transformation is not complete. We also give examples which show that the Laguerre form is not sufficient for the linearization problem via the generalized Sundman transformation.

Ключевые слова: linearization problem; generalized Sundman transformations; nonlinear second-order ordinary differential equations

DOI: https://doi.org/10.3842/SIGMA.2010.051

Полный текст: PDF файл (222 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/051/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1006.2891
Тип публикации: Статья
MSC: 34A05; 34A25
Поступила: 18 января 2010 г.; в окончательном варианте 3 июня 2010 г.; опубликована 15 июня 2010 г.
Язык публикации: английский

Образец цитирования: Warisa Nakpim, Sergey V. Meleshko, “Linearization of Second-Order Ordinary Differential Equations by Generalized Sundman Transformations”, SIGMA, 6 (2010), 051, 11 pp.

Цитирование в формате AMSBIB
\RBibitem{NakMel10}
\by Warisa Nakpim, Sergey V.~Meleshko
\paper Linearization of Second-Order Ordinary Differential Equations by Generalized Sundman Transformations
\jour SIGMA
\yr 2010
\vol 6
\papernumber 051
\totalpages 11
\mathnet{http://mi.mathnet.ru/sigma508}
\crossref{https://doi.org/10.3842/SIGMA.2010.051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2725032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279673500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896060856}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma508
  • http://mi.mathnet.ru/rus/sigma/v6/p51

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Moyo S., Meleshko S.V., “Application of the Generalised Sundman Transformation To the Linearisation of Two Second-Order Ordinary Differential Equations”, J Nonlinear Math Phys, 18, Suppl. 1 (2011), 213–236  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. M. Tahir Mustafa, Ahmad Y. Al-Dweik, Raed A. Mara'beh, “On the Linearization of Second-Order Ordinary Differential Equations to the Laguerre Form via Generalized Sundman Transformations”, SIGMA, 9 (2013), 041, 10 pp.  mathnet  crossref  mathscinet
    3. Johnpillai, AG; Mahomed, FM, “On Linearization by Generalized Sundman Transformations of a Class of Lienard Type Equations and Its Generalization”, Applied Mathematics & Information Sciences, 7:6 (2013), 2355–2359}  crossref  mathscinet  isi  scopus
    4. Kudryashov N.A., Sinelshchikov D.I., “Analytical Solutions of the Rayleigh Equation For Empty and Gas-Filled Bubble”, J. Phys. A-Math. Theor., 47:40 (2014), 405202  crossref  mathscinet  zmath  isi  elib  scopus
    5. Nikolay A. Kudryashov, Dmitry I. Sinelshchikov, “On the Connection of the Quadratic Lienard Equation with an Equation for the Elliptic Functions”, Regul. Chaotic Dyn., 20:4 (2015), 486–496  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    6. N. A. Kudryashov, D. I. Sinelshchikov, “On the Integrability Conditions for a Family of Liénard-type Equations”, Regul. Chaotic Dyn., 21:5 (2016), 548–555  mathnet  crossref
    7. Н. А. Кудряшов, Д. И. Синельщиков, “Аналитические решения нелинейного уравнения конвекции–диффузии с нелинейными источниками”, Модел. и анализ информ. систем, 23:3 (2016), 309–316  mathnet  crossref  mathscinet  elib; N. A. Kudryashov, D. I. Sinelshchikov, “Analytical solutions of a nonlinear convection-diffusion equation with polynomial sources”, Automatic Control and Computer Sciences, 51:7 (2017), 621–626  crossref
    8. Kudryashov N.A., Sinelshchikov D.I., “On the Criteria For Integrability of the Lienard Equation”, Appl. Math. Lett., 57 (2016), 114–120  crossref  mathscinet  zmath  isi  scopus
    9. Suksern S. Naboonmee K., “Linearization of Fifth-Order Ordinary Differential Equations By Generalized Sundman Transformations”, Int. J. Differ. Equat., 2018, 3048428  crossref  mathscinet  isi  scopus
    10. Д. И. Синельщиков, Н. А. Кудряшов, “Об интегрируемых неавтономных уравнениях типа Льенара”, ТМФ, 196:2 (2018), 328–340  mathnet  crossref  adsnasa  elib; D. I. Sinelshchikov, N. A. Kudryashov, “On integrable non–autonomous Liénard–type equations”, Theoret. and Math. Phys., 196:2 (2018), 1230–1240  crossref  isi
    11. Ruiz A., Muriel C., “On the Integrability of Lienard i-Type Equations Via Lambda-Symmetries and Solvable Structures”, Appl. Math. Comput., 339 (2018), 888–898  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:308
    Полный текст:76
    Литература:37
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019